# SDR UALA2013050903258

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 91,780 hours, 11,012 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 69B126513
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, ILES 810.  FUELING STA GUARD IN STALLION BRACKET 69B12651-3 BROKEN.  BRACKET UNAVAIL, NEW BRACKET MANUFACTURED BY STRUCTURES.  ECRA 5721-01351 GENERATED TO REFLECT MANUFACTURED BRACKET AS PERMANENT REPAIR.
